Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

I need to delay my period for about 1 week

Dear Doctor i need to delay my period for about 1 week in March because my period happens to fall on my wedding day! I was given Primolut by the pharmacist. If i delay my period this cycle, will i have my period in 28days after that? Im very regular and would like to do the period delay now so that im free from medication after my wedding as i intend to start trying for a baby and want to let at least 2months from the time iv taken Primolut. thank you clare
Asked On : Sun, 2 Jan 2011
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Primolute should be started 7 days before your expected day of menses &to be continued to the day you want to be free.( 1 tab. at bed time with milk).Incase you have nausea you can take tab Perinorm as per need. (to be strictly taken 12 hrly &never more.)
The periods would within 8 days of stoppage. &will be regular there after.
You need not have a gap of 2 mths .once you start regular MC.its absolutely safe to coneive.
O.C. is contraindicated in preg.¬ before it.

Answered: Wed, 24 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor